Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Chest pain, high LDL and HDL. Taking asthalin and Budocort. Medication required for heart?

Hello, My LDL is 160 & HDL is 31 and Tglycerides with in the normal range, BP 130/80, Echo & ECG normal, Height 5feet 6 inch, weight 79 KG, Age 32 Male feel mild pain in left and Right chest. I have allergic asthma rhinitis and i m taking Budacort on evening and Asthalin on the needed basis. Sugar level is normal and i m not a smoker now (But used to be before 10 yrs). I ve consulted the the cardiologist and he suggest me not to worry just control the diet and do exercise (30 mins at least and the body must sweat). But after consulting him i have some worries that i might get so heart problems. Please suggest if i need to go for medication and more test of the heart?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Thanks for your query
Your lipid profile is slightly deranged in the form slightly higher LDL level. For that you immediately donot need any drug therapy. You should undergo diet restriction and regular exercise as per your doctor's advice. I will suggets you to have a repeat lipid profile after 3 months and test to be done with 12 hour fasting.
Thank you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor